# SDR AALA2020082439009

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 11,733 hours, 4,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT CABIN DOOR EXIT LIGHT COVER NOT ATTACHED. LIGHT LENS/COVER/BEZEL DAMAGED. REMOVED AND REPLACED AFT LEFT EXIT DOOR EXIT SIGN IAW WITH 33-51-01.
